EconPapers    
Economics at your fingertips  
 

Quasi-reversibility and truncation methods to solve a Cauchy problem for the modified Helmholtz equation

Hai-Hua Qin and Ting Wei

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 2, 352-366

Abstract: In this paper, the Cauchy problem for the modified Helmholtz equation in a rectangular domain is investigated. We use a quasi-reversibility method and a truncation method to solve it and present convergence estimates under two different a priori boundedness assumptions for the exact solution. The numerical results show that our proposed numerical methods work effectively.

Keywords: Cauchy problem; Modified Helmholtz equation; Quasi-reversibility method; Truncation method; Convergence estimates (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409002328
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:2:p:352-366

DOI: 10.1016/j.matcom.2009.07.005

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:2:p:352-366